MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II¿ Guide Wire with TURBOCOAT¿ HC; Wire, Guide, Catheter

ABBOTT VASCULAR INC. HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II¿ Guide Wire with TURBOCOAT¿ HC; Wire, Guide, Catheter
Model Number 1009664J
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hi-torque (ht) balance middleweight (bmw) universal ii guidewire was removed from the coil dispenser and broke in two parts by the distal part joint by the junction while inserting in the introducer needle.Another ht bmw universal ii was used to complete the procedure.There was no patient involvement and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II¿ Guide Wire with TURBOCOAT¿ HC
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50797543
Report Number2024168-2026-03590
Device Sequence Number15833878
Product Code DQX
UDI-Device Identifier08717648118753
UDI-Public(01)08717648118753(17)280430(10)6052971
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K152709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1009664J
Device Catalogue Number1009664J
Device Lot Number6052971
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown